MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; STANDARD MINOR PACK

Medline Industries, LP MEDLINE; STANDARD MINOR PACK
Catalog Number DYNJ47614C
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that ¿component 107941 pack of 10 4x4 x-ray gauze.Pack only had 9 each.¿.
 
Additional Manufacturer Narrative
The account reported finding miscount gauze pack; component 107941 pack of 10 4x4 x-ray gauze had 9 each.No sample or photo was received for the investigation; finished good production records, the bill of materials (bom), and packaging instructions were reviewed, and there were no line-down situations, no run without approvals, deviations or non-conformance reports, and no change to the bom or placement of components that would have contributed to the reported defect.At this time, medline was unable to confirm the reported defect, as no physical sample or detailed photographic evidence was provided; the cause was documented as ¿sample required to determine cause¿ and ¿unconfirmed defect.¿ the division will monitor this issue for trending purposes, and a risk assessment was completed with the incident found to be acceptable.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
STANDARD MINOR PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ankitha komirishetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50223614
Report Number1417592-2026-15996
Device Sequence Number5445481
Product Code FDE
UDI-Device Identifier10198459204128
UDI-Public10198459204128
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ47614C
Device Lot Number25GBH916
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown